# SDR UPS97222080

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Chord
- Part number: 652368723
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  NR 2 ENGINE RING CHORD IS SEVERLY WORN AND CHAFED.  REMOVED NR 2 ENGINE'S OLD CHORD AND INSTALLED A NEW CHORD PER SRM 51-30-2.
